Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 6986   OA
Li P. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 2019;147(11):4597-4604. doi:10.1090/proc/14586
View | DOI | Download (ext.) | arXiv

2019 | Journal Article | IST-REx-ID: 7004   OA
Rapcak M, Soibelman Y, Yang Y, Zhao G. Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. 2019. doi:10.1007/s00220-019-03575-5
View | DOI | Download (ext.) | arXiv

2018 | Journal Article | IST-REx-ID: 441   OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2018. doi:10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv

2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin N, Shkolnikov M. Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A. 2018;38(6):2827-2849. doi:10.3934/dcds.2018120
View | DOI | Download (ext.) | arXiv

2018 | Journal Article | IST-REx-ID: 322   OA
Ganev IV. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 2018;506:92-128. doi:10.1016/j.jalgebra.2018.03.015
View | DOI | Download (ext.) | arXiv

2018 | Journal Article | IST-REx-ID: 5   OA
Ganev IV. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 2018. doi:10.1112/jlms.12193
View | Files available | DOI

2018 | Journal Article | IST-REx-ID: 5999   OA
Yang Y, Zhao G. The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society. 2018;116(5):1029-1074. doi:10.1112/plms.12111
View | DOI | Download (ext.) | arXiv

2018 | Preprint | IST-REx-ID: 196   OA
Lang M, Shkolnikov M. Harmonic dynamics of the Abelian sandpile. ArXiv. 2018.
View | Download (ext.)

2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin N, Guzmán Sáenz A, Prieto Y, Shkolnikov M, Kalinina V, Lupercio E. Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America. 2018;115(35):E8135-E8142. doi:10.1073/pnas.1805847115
View | DOI | Download (ext.)

2018 | Book Chapter | IST-REx-ID: 6525
Hausel T, Mellit A, Pei D. Mirror symmetry with branes by equivariant verlinde formulas. In: Geometry and Physics: Volume I. Oxford University Press; 2018:189-218. doi:10.1093/oso/9780198802013.003.0009
View | DOI

2017 | Journal Article | IST-REx-ID: 687   OA
Davison B. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 2017;68(2):635-703. doi:10.1093/qmath/haw053
View | DOI | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed